# SDR CALA0700303

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 63,822 hours, 32,899 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65538344
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER LEFT AFT I/B ATTACH LUG FORWARD FAILSAFE FITTING CORRODED ON FORWARD SIDE, STA 1088-1104.  THE FAILSAFE FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02.
